# SDR IPXA10161016

- Difficulty date: June 2, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, IMPACT DAMAGE TO RT INBD T/E FLAP OTBD T/E.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW EA 300-5753-01-A2458 I/R AND UPS EO A300-5750-38674-A.
